The MathNet Korea
Information Center for Mathematical Science

논문검색

Information Center for Mathematical Science

논문검색

Duke Mathematical Journal
( Vol. 66 NO.3 / (1992))
Directional Differentiability of the Rotation Number for the Almost-Periodic Schrodinger Equation
Rafael Obaya, Miguel Paramio,
Pages. 521-552
Abstract
Contents 1. Introduction 2. The invariant absolutely continuous measure 3. The continuous density function 4. The case of the Schrodinger equation 5. The admissible directions of differentiability 6. The differentiability of the rotation number
Key words
Mathmatical Subject Classification